# SDR 2HGR2019042301

- Difficulty date: April 15, 2019
- Submitted: April 23, 2019
- Operation: General aviation
- Filed by: Hangar One of California Inc, repair station 2HGR264B
- Aircraft: N686TW
- Make and model: Cessna 680A
- Aircraft serial: 680A006
- Aircraft time: 877 hours, 590 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FROM KAUS TO KCRQ, DURING THE APPROACH, A "FLAP FAIL" CAS MESSAGE WAS DISPLAYED. THE APPROACH WAS CANCELLED, AFTER THE PILOTS FOLLOWED THE QRH PROCEDURES THE FAULT WENT AWAY. THE AIRCRAFT LANDING WITHOUT ANY PROBLEM.
